A 44-year-old female asked:
what would cause my lips and tongue to feeling like they are raw and on fire? could it be the meds im on?
1 doctor answer
A Verified Doctor answered
A US doctor answered Learn more
Dry mouth: Some medications can lead to dry mouth. It may be a sign that there is something else going on. What medication are you on? There are many solutions for dry mouth caused by medications. Could also be allergy to certain foods or medication.
Answered on Nov 26, 2014
People also searched for:
I was coughinh all day and the next day i feel like i felt like my esophagis is on fire what could it be
My left arm hurts when i use it too much my veins will pop out and it feels like they are gonna burst what could this be
My husband has three ulcers and night sweats are they related and what causes the ulcers to prevent them
I have a pain in my right leg and it is more to the right side not the back like the calf what could it be
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month